# SDR DL764050395

- Difficulty date: July 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767424ER
- Aircraft serial: 29706
- Aircraft time: 15,556 hours, 5,681 cycles
- Engine: Ge CF680C2*
- Engine time: 14,262 hours, 5,227 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 14,262 hours, 5,227 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB-OUT, GOT RIGHT ENGINE FIRE WARNING WITH ALL THE LIGHTS AND CHIMES.  CANCELLED WARNING TWICE.  THEN DECIDED TO SHUT THE ENGINE DOWN PER QRH AND FIRED 1 BOTTLE AND ALL INDICATIONS SILENCED.  REPAIRED LOOP WIRING AND REPLACED HP DUCT.
